You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1976-1977/15/1
Bounds for reliability in the NBU, NWU and NBUE, NWUE classes
Download
PDF
- Bounds for reliability in the NBU, NWU and NBUE, NWUE classes
Article
Original scientific text
Title
ENG
POL
Bounds for reliability in the NBU, NWU and NBUE, NWUE classes
Oszacowania niezawodności w klasach NBU, NWU i NBUE, NWUE
Authors
A. Korzeniowski
1
,
A. Opawski
2
Affiliations
Wrocław
Warszawa
Applicationes Mathematicae
1976-1977/15/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
1-5
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics